MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII SHIELDED BLADED ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII SHIELDED BLADED ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFB33
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: hysterectomy.Event description: during insertion, the trocar did not engage.It was necessary to convert the procedure to open surgery due to perforation of a large blood vessel, requiring the intervention of the vascular team.After conversion to open surgery, the patient remained in recovery in the uti, due to bleeding, requiring blood transfusion.The trocar was discarded due to contamination.Intervention: converted to open surgery.Patient status: after conversion to open surgery, the patient remained in recovery in the uti, due to bleeding, requiring blood transfusion.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.In the absence of the event unit, it is difficult to determine if the reported event was caused by a device non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.
 
Event or Problem Description
Procedure performed: hysterectomy.Event description: during insertion, the trocar did not engage.It was necessary to convert the procedure to open surgery due to perforation of a large blood vessel, requiring the intervention of the vascular team.After conversion to open surgery, the patient remained in recovery in the uti, due to bleeding, requiring blood transfusion.The trocar was discarded due to contamination.Additional information provided by [distributor] on 10feb2026 via email: unfortunately, the hospital is not responding to messages because we questioned the use of a product that was already expired.Additional information provided by [distributor] on 11feb2026 via email: yes, the abdomen was insufflated at the time the event unit was inserted.We don't have knowledge if they were able to activate the device so the red indicator was showing before use.We don't have knowledge if the shield of the event unit deployed upon entering abdomen.¿uti¿ stands for icu.Intervention: converted to open surgery.Patient status: after conversion to open surgery, the patient remained in recovery in the uti, due to bleeding, requiring blood transfusion.

Brand Name
KII SHIELDED BLADED ACCESS SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23759998
Report Number2027111-2025-00907
Device Sequence Number18640231
Product Code GCJ
UDI-Device Identifier00607915119843
UDI-Public(01)00607915119843
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2025
Device Model NumberCFB33
Device Catalogue Number101246001
Device Lot Number1458485
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown